# SDR 2007UALA05156

- Difficulty date: December 18, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 50,961 hours, 35,588 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT AT BS 847 BETWEEN STR S24R & S25R FLOOR WEB SUPPORT ANGLE CORRODED.  ACCOMPLISHED MAJOR REPAIR.
